Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 50, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Nov 27, 2017, 4:12 PM EST. It took effect at Nov 27, 2017, 5:00 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2017, 4:12 PM EST (21:12 UTC)
- In effect from
- Nov 27, 2017, 5:00 PM EST
- Expired
- Nov 29, 2017, 4:32 AM EST
- In force
- 36 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
692 WHUS72 KKEY 272112 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 412 PM EST MON NOV 27 2017 GMZ052>055-072>075-280330- /O.NEW.KKEY.SC.Y.0050.171127T2200Z-171128T1000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 412 PM EST MON NOV 27 2017 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE STRAITS OF FLORIDA. * WINDS...NORTHEAST TO EAST WINDS WILL INCREASE TO NEAR 20 KNOTS ACROSS MUCH OF THE STRAITS OF FLORIDA TONIGHT. * WAVES/SEAS...SEAS WILL BUILD TO NEAR 7 FEET IN THE GULF STREAM TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ FUTTERMAN
6 follow-up statements
802 WHUS72 KKEY 280311 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1011 PM EST MON NOV 27 2017 GMZ052>055-072>075-280930- /O.CON.KKEY.SC.Y.0050.000000T0000Z-171128T1000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1011 PM EST MON NOV 27 2017 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED ACROSS MUCH OF THE STRAITS OF FLORIDA OVERNIGHT. * WAVES/SEAS...SEAS OF 7 FEET ARE EXPECTED IN PORTIONS OF THE GULF STREAM OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
703 WHUS72 KKEY 280924 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 424 AM EST TUE NOV 28 2017 GMZ052>055-072>075-281600- /O.EXT.KKEY.SC.Y.0050.000000T0000Z-171128T1600Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 424 AM EST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED ACROSS MUCH OF THE STRAITS OF FLORIDA THIS MORNING. * WAVES/SEAS...SEAS OF 7 FEET ARE EXPECTED IN PORTIONS OF THE GULF STREAM OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
369 WHUS72 KKEY 281526 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1026 AM EST TUE NOV 28 2017 GMZ033-034-042>044-282200- /O.EXB.KKEY.SC.Y.0050.000000T0000Z-171128T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 1026 AM EST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY. * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED ACROSS HAWK CHANNEL AND OFFSHORE GULF WATERS TODAY. * WAVES/SEAS...SEAS AS HIGH AS 4 FEET ARE POSSIBLE IN HAWK CHANNEL TODAY. SEAS AS HIGH AS 5 FEET ARE EXPECTED IN THE OFFSHORE GULF WATERS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ052>055-072>075-282200- /O.EXT.KKEY.SC.Y.0050.000000T0000Z-171128T2200Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1026 AM EST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED ACROSS MUCH OF THE STRAITS OF FLORIDA TODAY. * WAVES/SEAS...SEAS OF 7 FEET ARE EXPECTED IN PORTIONS OF THE GULF STREAM TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ MCLOVIN
620 WHUS72 KKEY 282114 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 414 PM EST TUE NOV 28 2017 GMZ033-034-042>044-052>055-072>075-290330- /O.EXT.KKEY.SC.Y.0050.000000T0000Z-171129T0400Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 414 PM EST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED ACROSS THE FLORIDA STRAITS, HAWK CHANNEL, AND OFFSHORE GULF WATERS TONIGHT. * WAVES/SEAS...SEAS OF 7 FEET ARE EXPECTED IN PORTIONS OF THE GULF STREAM TONIGHT. SEAS AS HIGH AS 4 FEET ARE POSSIBLE IN HAWK CHANNEL TONIGHT. SEAS AS HIGH AS 5 FEET ARE EXPECTED IN THE OFFSHORE GULF WATERS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ MCLOVIN
608 WHUS72 KKEY 290323 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1023 PM EST TUE NOV 28 2017 GMZ042>044-290430- /O.CAN.KKEY.SC.Y.0050.000000T0000Z-171129T0400Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 1023 PM EST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAWK CHANNEL. $$ GMZ033-034-052>055-072>075-290930- /O.EXT.KKEY.SC.Y.0050.000000T0000Z-171129T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1023 PM EST TUE NOV 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED ACROSS THE STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS BEFORE ABOUT 300 AM. WINDS SHOULD BEGIN DIMINISHING THEREAFTER. * WAVES/SEAS...SEAS UP TO 7 FEET ARE EXPECTED IN PORTIONS OF THE GULF STREAM...WITH SEAS SUBSIDING MOST AREAS LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
713 WHUS72 KKEY 290932 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 432 AM EST WED NOV 29 2017 GMZ033-034-052>055-072>075-291045- /O.CAN.KKEY.SC.Y.0050.000000T0000Z-171129T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 432 AM EST WED NOV 29 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY WHICH WAS IN EFFECT FOR THE FLORIDA STRAITS AND THE OFFSHORE GULF WATER BEYOND 5 FATHOMS FROM THE LOWER KEYS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 2:15 PM EST, 1 hour 57 minutes earlier.
Area forecast discussion, Nov 27, 2:15 PM EST, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Key West FL 215 PM EST Mon Nov 27 2017 .DISCUSSION...In the middle and upper levels(700-200 mb), latest available satellite imagery overlaid with model streamline analysis as of 200 PM detail a progressive late fall pattern with full latitudinal middle and upper ridging poking northward over the Central third of the CONUS from deep warm core middle and upper ridging centered near the Pacific coast of Central Mexico. Upstream of that, the next trough is moving in across the NW states and Western Canada. Downstream of that, middle and upper troughing is ensconced over the Eastern CONUS, with a well identifiable shortwave axis extending from North Carolina southwest to the SE Gulf of Mexico. At the surface and in the lower to middle levels, latest satellite imagery overlaid with land and marine surface observations and analysis detail the center of strong 1025-1030 mb surface ridging located from the Upper Ohio Valley down to the Tennessee Valley. South of that, a surface/low level to 850 mb trough is analyzed over the SE Gulf just north of the Yucatan Channel. An attendant warm frontal boundary extends from this feature eastward to across the Florida Straits to the Northern Bahamas. .CURRENTLY...As of 200 pm, clouds are lowering and thickening across the Florida Keys island Chain. Radar detects a large area of light to moderate rainfall across much of the offshore Florida Straits with embedded scattered heavier showers and thunderstorms. The leading edge of this activity continues to move slowly northwards this afternoon. Temperatures across the islands have reached into the upper 70s with dewpoints in the upper 60s. .SHORT TERM...Tonight thru Wednesday, a somewhat showery breezy period is on tap across the Keys tonight thru Wednesday, as the combination of strong 1025-1030 mb surface ridging over the Ohio Valley/Southeastern States slowly migrates to the Northeastern and Mid-Atlantic States. This, in tandem with surface/low pressure troughing located to the immediate west of the Florida Keys in the extreme SE Gulf of Mexico will result in good chances for showers tonight and during Tuesday. This looks reasonable given good lower level/surface convergence associated with the decent MSLP gradient coupled with mid- level destabilization as the freezing levels fall a bit more overnight and early Tuesday. As such, have indicated a good chance for showers and storms tonight, with a good chance for showers and isolated storms during Tuesday. The surface/low level features will weaken a bit Tuesday Night and Wednesday, and although moisture increases more in the boundary layer and numerical pops have also increased, will hold with middle of the road chances for showers Tuesday Night...40%...and low chances for Wednesday...30%.., which is still way above normal for late November which is always climatologically in the beginning of the dry season. && .LONG TERM...Wednesday Night thru Monday, weaker elongated east to west surface ridging will remain in place across North Florida/Georgia Wednesday Night thru Monday. The strongest breezes will still remain out over the Florida Straits. Forecast sounding still hint at more elevated moisture Wednesday Night and Thursday, and will maintain slight chance pops for those two periods, given PWAT 1.25-1.50 inches. Again, no real evidence of FROPA is indicated thru next weekend and Monday. Hence, given slightly higher warmth and moisture, will still maintain a dime pop in the grids given PWAT 1.00-1.25 inches for Thursday night thru Monday && .MARINE...SCA for the Florida Straits tonight, with SCEC conditions likely in Hawk Channel, the Offshore Gulf waters 20 to 60 nm west of Mainland Monroe County as well as the SE Gulf of Mexico waters around Rebecca Shoal and Dry Tortugas Channels. Its possible an SCA may be required for the Straits again tomorrow as well with SCEC likely again for the Offshore Gulf waters 20 to 60 nm west of Mainland Monroe County as well as the SE Gulf of Mexico waters around Rebecca Shoal and Dry Tortugas Channels. SCEC conditions expected across the Florida Straits Tuesday Night. Thereafter winds and seas will let down a bit, until late in the week or this weekend. && .AVIATION... VFR conditions will prevail at EYW and MTH this afternoon through at least Tuesday morning. Sustained northeast to east winds of 15 to 20 knots expected from just off the surface to about 3,000 feet. && .CLIMATE... On this date in Florida Keys weather history, in 1948, the high temperature in Key West was 87 degrees. This set the daily record for maximum temperature measured in Key West on November 27th, a record which still stands 69 years later. Temperature records at Key West date back to 1872. && .PRELIMINARY POINT TEMPS/POPS... Key West 72 80 72 81 / 50 50 40 30 Marathon 72 80 72 81 / 50 50 40 30 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...Small Craft Advisory tonight for GMZ052>055-072>075. && Public/Marine/Fire...Futterman Aviation/Nowcasts....BS Data Collection......Chesser Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Nov 27, 5:28 AM EST, 10 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 528 AM EST Mon Nov 27 2017 FLZ076>078-GMZ031>035-042>044-052>055-072>075-281100- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 528 AM EST Mon Nov 27 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT Isolated thunderstorms are possible across the Florida Keys and surrounding waters today and tonight. The primary hazard will be cloud to surface lightning strikes. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Isolated thunderstorms are possible across the Florida Keys and surrounding waters Tuesday through Wednesday night. The primary hazard will be cloud to surface lightning strikes. No hazardous weather is expected from Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.